Indian Journal of Anaesthesia  
About us | Editorial board | Search | Ahead of print | Current Issue | Past Issues | Instructions
Home | Login  | Users Online: 1979  Print this pageEmail this pageSmall font sizeDefault font sizeIncrease font size    


    Article Cited by others

LETTER TO EDITOR

Milky urine! A cause for concern?

Punj Jyotsna, Anand Rahul, Darlong V, Pandey R

Year : 2013| Volume: 57| Issue : 1 | Page no: 87-88

   This article has been cited by
 
1 Cloudy urine developed during total intravenous anesthesia with 2% propofol in the patient taking hydroxyurea -A case report-
Boo-young Hwang,Jae-young Kwon,Hae-kyu Kim,Eunsoo Kim,Suyeon Hong,Jung-min Hong
Anesthesia and Pain Medicine. 2017; 12(3): 230
[Pubmed]  [Google Scholar] [DOI]
2 Propofol
Reactions Weekly. 2014; 1483(1): 83
[Pubmed]  [Google Scholar] [DOI]
3 Milky urine in a premature infant: Answers
Lucia Marseglia,Sara Manti,Gabriella D’Angelo,Ignazio Barberi,Eloisa Gitto
Pediatric Nephrology. 2014; 29(12): 2321
[Pubmed]  [Google Scholar] [DOI]
4 milky urine: a real cause of concern
dhansura, t.s. and gandhi, s.p. and patil, k.
indian journal of anaesthesia. 2013; 57(3): 327
[Pubmed]  [Google Scholar]

 

Read this article